MAUDE Adverse Event Report: KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #2

KARL STORZ SE & CO. KG C-MAC VIDEO LARYNGOSCOPE MAC #2
Model Number 8404KXC
Medical Device Problem Codes Poor Quality Image (1408); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the light source was dim and failing.No patient or procedure involvement.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The investigation is not yet completed, investigation results are pending.This event is filed under internal complaint id: (b)(4).
 
Additional Manufacturer Narrative
Manufacturer's evaluation results: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer was confirmed.The device passed the quality check at the time of delivery the technical examination of the video laryngoscopes revealed several user-induced defects that led to a failure of the light output.Due to damage to the blade, and a leak between the plug and the cover, liquid can penetrate the interior of the housing where the electronics are located.This damages the circuit board due to a short circuit, which impairs the function responsible for light transmission and leads to a failure of the light output.The above conducted investigations did not reveal a root cause related to the labelling, the device or its history.All production related quality checks were passed, and no non-conformities were identified in the devices manufacturing records.The labelling was found to contain adequate instructions and warnings.This event is filed under internal complaint id (b)(4).

Brand Name
C-MAC VIDEO LARYNGOSCOPE MAC #2
Common Device Name
C-MAC VIDEO LARYNGOSCOPE MAC #2
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22053285
Report Number9610617-2025-00890
Device Sequence Number5343286
Product Code CCW
UDI-Device Identifier04048551442159
UDI-Public04048551442159
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8404KXC
Device Catalogue Number8404KXC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown